Alert archive / South Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Dec 30, 2021, 4:49 PM EST for Berkeley County, South Carolina. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 30, 2021, 4:49 PM EST (21:49 UTC)
- Expired
- Dec 30, 2021, 5:15 PM EST
- In force
- 26 min
- Issued by
- NWS Charleston, SC
- Hail
- 0.88 in
- Wind
- 55
County Berkeley County, SC
The radar
The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 30, 4:50 PM EST | HAIL 1 | Moncks Corner, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
016
WWUS82 KCHS 302149
SPSCHS
Special Weather Statement
National Weather Service Charleston SC
449 PM EST Thu Dec 30 2021
SCZ045-302215-
Inland Berkeley-
449 PM EST Thu Dec 30 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
At 449 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Old Santee Canal State Park, or near Moncks
Corner, moving east at 50 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Moncks Corner, Bonneau, Jamestown, Old Santee Canal State Park and
Pinopolis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3332 7974 3332 7970 3330 7966 3327 7956
3324 7950 3325 7948 3323 7948 3324 7946
3321 7945 3321 7947 3319 7950 3310 8003
3326 8006 3336 7978
TIME...MOT...LOC 2149Z 252DEG 44KT 3322 7994
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Dec 30, 4:14 PM EST, 35 minutes earlier.
Area forecast discussion, Dec 30, 4:14 PM EST, 35 minutes before
Area Forecast Discussion National Weather Service Charleston SC 414 PM EST Thu Dec 30 2021 .SYNOPSIS... High pressure will generally prevail until a strong cold front moves through late Sunday. Much colder high pressure will then return for early to middle of next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... This Evening: Radar indicates several bands of showers and scattered thunderstorms impacting our area, moving generally to the NE. Isolated severe storms are possible, so a Severe Thunderstorm Watch remains in effect for portions of our area through this evening. These storms are being generated from quite a bit of instability for late December, resulting from near record high temperatures this afternoon. SPC Mesoscale Analysis indicates MLCAPE values 1,000-1,500 J/kg, highest across our southwestern counties. Effective bulk shear is 40-50 kt. However, wind profiles don't show too much veering. The main risk remains damaging winds. Though, a weak tornado can't be ruled out. Also, colder temperatures aloft could generate some hail in the strongest storms. The severe risk will diminish after sunset, as we lose instability from the daytime heating. Tonight: Mid-level flow will stay from the southwest. At the surface, a front will be to our northwest and north. All of the synoptic models and the CAMS indicate an area of showers over our area in the evening, then shifting offshore and dissipating. Expect plenty of cloud cover after the showers end. There could even be some patches of fog. Expect temperatures to be very mild. Low temperatures will be above the normal high temperatures for late December. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... High pressure located southeast of the area will continue to extend over the region Friday into Saturday. There is a risk for showers on Friday, however there isn't a lot of forcing to work with so coverage should stay fairly isolated (PoPs ~20%). On Saturday, relatively drier air and lack of instability will support a dry forecast. The most notable aspect will be the continued stretch of unseasonably warm temperatures. Highs both days are forecast to be within a few degrees of records, generally in the upper 70s to around 80, perhaps even a few spots near the Altamaha in the lower 80s on Saturday. Lows will be very mild in the low to mid 60s (these values are what our normal December highs are). See climate section below for more info. The pattern will then begin to change as a highly amplified mid level trough swings into the eastern U.S. and sends a cold front towards the area. Frontal progression has slowed and models now bring it through later Sunday afternoon or Sunday evening. The first half of the day should see less activity then rain chances will increase from the west with the front. Wind fields are quite impressive with this system, with 0-6 km shear of over 60 knots. Model ensembles are showing weak instability, generally 250-500 J/kg, which could limit severe potential but the strong dynamics could be enough to overcome that. Even outside of showers and thunderstorms, a tight pressure gradient will lead to gusty winds. A Lake Wind Advisory could be needed for Lake Moultrie. Given the slower frontal progression, we should be able to squeeze in one more day of 70+ degree temperatures. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A cold front and associated precipitation will push offshore Sunday night. High pressure will then return for the early to middle of next week. Models hint at a coastal trough developing during the latter half of the period which could bring a few showers to the area. Otherwise, it will be noticeably cooler than recent days. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... 21Z Update: Showers and occasional thunderstorms are expected to bring flight restrictions into the evening. The more likely impacts are for KCHS and KJZI, where we have a TEMPO group. We'll continue to amend the TAFs based on radar trends and surface observations. The showers/thunderstorms end after midnight. Then, ceilings are expected to drop to IFR and persist through daybreak Friday. Extended Aviation Outlook: Flight restrictions are possible in morning low clouds/fog Saturday and Sunday and in showers and thunderstorms late Sunday associated with a cold front. In addition, gusty winds are likely this weekend, especially on Sunday. && .MARINE... Tonight: Strong thunderstorms will impact the waters through this evening. The main impact will be gusty winds. Southwest winds 15 kt early in the evening will increase to 15-20 kt late in the evening and overnight, then ease a bit before daybreak Friday. Some gusts could approach 25 kt across the Charleston County waters and maybe the GA waters beyond 20 nm. However, the areal and time coverage is too small to warrant a Small Craft Advisory. Seas will average 2-3 ft, except 3-4 ft across the Charleston County waters. Friday through Tuesday: South to southwest flow will persist on Friday with speeds less than 15 knots. Winds will then steadily increase on Saturday as a strong cold front begins to approach from the west. Small Craft Advisories are likely for most, if not all, waters Saturday night which will continue through Sunday night following frontal passage. There is also a chance for gale force gusts, mainly across the outer Georgia waters and Charleston county waters. Gale Watches and/or Warnings could eventually be needed. Conditions will improve for Monday and Tuesday as high pressure returns and the pressure gradient eases. Sea fog: A warm and moist air mass will remain in place across the local Atlantic waters through Saturday and as a result some sea fog could eventually develop over the cooler near shore waters. Also, some land fog could advect into the marine area. Dense Fog Advisories will be possible if any dense fog develops and becomes widespread enough. && .CLIMATE... Record Daily High Max Temps Dec 31: KCHS 78 (1996, 1984) KCXM 77 (1996) KSAV 80 (2015, 1973) Jan 1: KCHS 80 (1952) KCXM 78 (1952) KSAV 83 (2019) Jan 2: KCHS 81 (2017) KCXM 77 (1952, 1916) KSAV 79 (2019, 2017, 1952) Record Daily High Min Temps Dec 31: KSAV 66 (2015) Jan 1: KCHS 61 (2019, 1973) KCXM 62 (2019) KSAV 62 (2019) Record Warmest Decembers KCHS 63.5 (2015), 58.8 (1971), 57.1 (1984) KCXM 63.4 (2015), 61.3 (1931), 59.5 (1971) KSAV 64.2 (2015), 62.8 (1931), 60.6 (1971) && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM...ETM LONG TERM...ETM AVIATION...ETM MARINE...ETM CLIMATE...
Hazardous weather outlook, Dec 30, 3:39 PM EST, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 339 PM EST Thu Dec 30 2021 AMZ330-GAZ116>119-137>141-SCZ044-050-052-312045- Charleston Harbor-Inland Bryan-Coastal Bryan-Inland Chatham- Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh- Coastal McIntosh-Dorchester-Charleston-Tidal Berkeley- 339 PM EST Thu Dec 30 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114-115-SCZ040-042-043-047>049-051-312045- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Allendale- Hampton-Inland Colleton-Inland Jasper-Beaufort-Coastal Colleton- Coastal Jasper- 339 PM EST Thu Dec 30 2021 ...SEVERE THUNDERSTORM WATCH 572 IN EFFECT UNTIL 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-352-354-374-312045- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 339 PM EST Thu Dec 30 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gales: Gale force wind gusts are possible over the coastal waters Sunday and Sunday night. Gale Watches and Warnings could eventually be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-312045- Inland Berkeley- 339 PM EST Thu Dec 30 2021 This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Lake Winds: Gusty winds are expected to develop over Lake Moultrie Sunday into Sunday night. A Lake Wind Advisory could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Dec 30, 3:14 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Charleston SC
314 PM EST Thu Dec 30 2021
GAZ115-302045-
Evans-
314 PM EST Thu Dec 30 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS COUNTY...
At 313 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Bellville, or near Claxton, moving east at
25 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Claxton, Hagan, Daisy and Bellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3227 8188 3223 8181 3220 8181 3217 8178
3213 8178 3211 8176 3209 8172 3204 8177
3205 8189 3207 8197 3221 8201
TIME...MOT...LOC 2013Z 263DEG 22KT 3209 8196
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NEDSpecial weather statement, Dec 30, 3:25 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Charleston SC
325 PM EST Thu Dec 30 2021
GAZ088-SCZ040-302100-
Screven-Allendale-
325 PM EST Thu Dec 30 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES...
At 324 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Appleton, or near Allendale, moving east at
30 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Allendale, Fairfax, Sycamore, Ulmer, Seigling, Martin, Barton and
Appleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3305 8113 3305 8110 3303 8108 3294 8124
3291 8124 3289 8128 3285 8126 3281 8130
3294 8161 3309 8152 3311 8137 3311 8129
3312 8120
TIME...MOT...LOC 2024Z 275DEG 26KT 3300 8142
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NEDSpecial weather statement, Dec 30, 4:00 PM EST, 49 minutes before
Special Weather Statement
National Weather Service Charleston SC
400 PM EST Thu Dec 30 2021
SCZ042-043-302130-
Hampton-Inland Colleton-
400 PM EST Thu Dec 30 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND COLLETON
COUNTIES...
At 359 PM EST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Padgetts to
Brunson, and moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Hampton, Colleton, Varnville, Brunson, Smoaks, Lodge, Williams and
Crocketville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3301 8052 3272 8108 3294 8123 3310 8093
3306 8090 3309 8088 3312 8089 3317 8080
TIME...MOT...LOC 2059Z 289DEG 13KT 3311 8086 3293 8121
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
NEDSpecial weather statement, Dec 30, 4:27 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Charleston SC
427 PM EST Thu Dec 30 2021
GAZ087-088-SCZ040-302215-
Jenkins-Screven-Allendale-
427 PM EST Thu Dec 30 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN, JENKINS AND
ALLENDALE COUNTIES...
At 427 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Alexander, or 9 miles south of Plant Vogtle,
moving east at 40 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Millett, Martin, Millhaven, Appleton and Burtons Ferry Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
&&
LAT...LON 3295 8186 3295 8182 3292 8175 3304 8156
3307 8160 3309 8160 3308 8161 3310 8161
3316 8154 3311 8133 3292 8137 3290 8193
3293 8193
TIME...MOT...LOC 2127Z 265DEG 33KT 3300 8182
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Dec 30, 4:39 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
439 PM EST Thu Dec 30 2021
GAZ114-302215-
Tattnall-
439 PM EST Thu Dec 30 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY...
At 439 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Reidsville, moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Reidsville, Gordonia Altamaha State Park and Mendes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3208 8220 3213 8199 3208 8198 3205 8189
3205 8187 3202 8182 3190 8215 3191 8222
TIME...MOT...LOC 2139Z 261DEG 19KT 3199 8213
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NEDSpecial weather statement, Dec 30, 4:49 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
449 PM EST Thu Dec 30 2021
SCZ045-302215-
Inland Berkeley-
449 PM EST Thu Dec 30 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
At 449 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Old Santee Canal State Park, or near Moncks
Corner, moving east at 50 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Moncks Corner, Bonneau, Jamestown, Old Santee Canal State Park and
Pinopolis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3332 7974 3332 7970 3330 7966 3327 7956
3324 7950 3325 7948 3323 7948 3324 7946
3321 7945 3321 7947 3319 7950 3310 8003
3326 8006 3336 7978
TIME...MOT...LOC 2149Z 252DEG 44KT 3322 7994
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 2:46 PM EST | Special Weather Statement | CHS | Berkeley | 29 min |
| Dec 30, 3:25 PM EST | Special Weather Statement | CHS | Allendale | 35 min |
| Dec 30, 4:00 PM EST | Special Weather Statement | CHS | Colleton | 30 min |
| Dec 30, 4:11 PM EST | Severe Thunderstorm Warning | CHS | Colleton | 25 min |
| Dec 30, 4:27 PM EST | Special Weather Statement | CHS | Allendale | 48 min |
| Dec 30, 4:55 PM EST | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 32 min |
| Dec 30, 5:40 PM EST | Special Weather Statement | CHS | Hampton | 35 min |
| Dec 30, 2:56 PM EST | Special Weather Statement | CHS | Tattnall | 34 min |
| Dec 30, 3:14 PM EST | Special Weather Statement | CHS | Evans | 31 min |
| Dec 30, 4:39 PM EST | Special Weather Statement | CHS | Tattnall | 36 min |
| Dec 30, 5:05 PM EST | Tornado Warning | CHS | Evans, Tattnall | 25 min |
| Dec 30, 5:23 PM EST | Special Weather Statement | CHS | Evans | 37 min |
Nearby
Special Weather Statements in South Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.